# SDR AALA20090930CUN01

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 33,838 hours, 4,613 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heating Element
- Condition: Overheated
- Location: Oven
- Component: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, F, A

## Discrepancy

INFLIGHT DFW TO EZE.  CREW REPORTED OVEN 9C AT AFT GALLEY WAS SMOKING.  FLIGHT ATTENDANTS DISCHARGED TWO HALON EXTINGUISHERS AND OPENED THREE PROTECTIVE BREATHING EQUIPMENT (PBE).  FOUND DEFECTIVE OVEN HEATER ELEMENT.  REPLACED OVEN AND REPLACED EXTINGUISHERS AND PBE.
